# SDR FDEA200905171699

- Difficulty date: May 17, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163228
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING INBD MID FLAP AFT LOWER ANGLE HAS 2 CRACKS, WBL 90.  REMOVED R / WING I/B MID FLAP LOWER INNER SKIN PANEL IAW SRM 51-30-2. CUT OUT   DAMAGE AREA ANGLE SECTION SRM 51-10-1 AND 51-40-4. FABRICATED REPAIR ANGLE AND SPLICE IAW SRM 57-50-2. TREAT AND PRIMED IAW SRM 51-10-2. INSTALL REPAIR PARTS AND INNER SKIN IAW SRM 51-30-2.
